Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 3, 2011, 6:45 PM EDT for Bibb County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2011, 6:45 PM EDT (22:45 UTC)
- Expired
- Jul 3, 2011, 7:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Bibb County, GA
The radar
The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 7:00 PM EDT | HAIL 1 | 5 Nnw Macon, GA | HOTEL EMPLOYEES REPORTED QUARTER SIZE HAIL AT ARKWRIGHT RD EXIT OFF I-75. STRONG WINDS ESTIMATED AT 40 MPH ALSO OBSERVED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1281 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
880
WWUS82 KFFC 032245
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT SUN JUL 3 2011
GAZ082-094-032315-
645 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN PEACH AND BIBB COUNTIES UNTIL 715 PM EDT...
AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ARKWRIGHT TO BYRON...MOVING SOUTHWEST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS PEACH AND BIBB COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN...ARKWRIGHT...
POWERVILLE...BYRON...SKIPPERTON...PAYNE CITY...LAKEWOOD...RUTLAND...
MACON...MIDDLE GEORGIA REGIONAL AIRPORT AND CROSS KEYS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3259 8390 3268 8378 3269 8372 3274 8381
3282 8377 3293 8374 3295 8371 3290 8367
3289 8360 3287 8358 3275 8361 3267 8366
3269 8370 3255 8373
TIME...MOT...LOC 2244Z 293DEG 12KT 3290 8370 3280 8370
3264 8377
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 3:43 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 3, 3:43 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT SUN JUL 3 2011 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... PRIMARY CONCERN IN THE SHORT TERM IS COVERAGE AND INTENSITY OF CONVECTION EACH DAY. STAGNANT H5 PATTERN DOES NOT APPEAR TO BE LETTING UP ANY TIME SOON. EVEN MEDIUM RANGE MODELS OFFER LITTLE HOPE. REALLY NOT MUCH TO SAY OTHER THAN DIURNAL AFTERNOON AND EVENING CONVECTION EXPECTED EACH DAY. A FEW STORMS WILL EXCEED SEVERE LEVELS BUT NOT BY MUCH WITH VERY WEAK VERTICAL WIND SHEAR. FOR TUES THRU WED OR THURS...THERE IS SOME HOPE THAT MORE WIDESPREAD MOISTURE AND CLOUDS ASSOCIATED WITH WEAK POSITIVELY TILTED WAVE CURRENTLY OVER THE MID MISSISSIPPI VALLEY WILL LIMIT INSTABILITY TO KEEP INTENSITY DOWN...ALTHOUGH COVERAGE OF STORMS WILL PROBABLY INCREASE. WAVE PROGGED TO SAG SLOWLY INTO THE SOUTHEAST BEGINNING WED WHERE IT SIMPLY BECOMES A STATIONARY H5 TROF AXIS. MEAN RH PROGS INDICATE PLENTY OF MOISTURE AND A FAIR AMOUNT OF LIFT THIS TIME OF YEAR WITH THIS TROF. VERY GOOD AGREEMENT WITH THIS FEATURE IN ALL SHORT AND MED RANGE MODELS. IF THIS PATTERN VERIFIES...WILL LIKELY SEE 40-60 PCT COVERAGE OF STORMS AND A LITTLE COOLER MAX TEMPS FROM TUES ON. USED MET/PERSISTENCE BLEND FOR MIN TEMPS AND BIAS ADJUSTED MAV/MET BLEND FOR MAX TEMPS BASED ON RUNNING 30 DAY VERIFICATION SCORES. LARGE MAV BIASES SEEN WITH MAX TEMPS AT AHN..RMG...GVL AND PDK. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... PER REASONING ABOVE...HAVE CHANGED LITTLE IN GOING FCST. LOOKS QUITE REASONABLE GIVEN 12Z GFS/ECMWF. MED RANGE MODELS DO SHOW A LARGE AREA OF TROPICAL MOISTURE ASSOCIATED WITH WEAK WAVE ON WESTERN PERIPHERY OF ATLANTIC E-W ORIENTED UPPER RIDGE BY LATE THIS WEEK. THIS DEEP MOISTURE PROGGED TO MOVE INTO SE GA BY SAT AND COULD SPREAD INTO THE STATE OVER THE WEEKEND. GIVEN THE ALREADY MOIST PATTERN WITH WEAK STATIONARY H5 TROUGH STILL IN PLACE AT THAT TIME...DOUBT THAT ADDITIONAL TROPICAL MOISTURE WOULD CHANGE THE FCST MUCH. BEYOND THE 7 DAY FCST...SOME HINT THAT UPPER RIDGE OVER THE CENTRAL CONUS WILL BUILD AND EXPAND...MORE SO WITH THE 12Z GFS. BUT DOES NOT APPEAR TO BE A PATTERN BREAKER. SNELSON && .AVIATION... 18Z UPDATE... CU BREAKING OUT ACROSS THE METRO AREA...WITH SOME TSRA DEVELOPING. HAVE MOVED TEMPO TSRA TO BEGIN AT 19Z ACROSS THE METRO SITES... BUT DELAYED IT UNTIL 20Z FOR MCN/CSG. WINDS GENERALLY LGT AND VRB BUT FAVOR SOUTHWEST. SURFACE WEAKNESS SHIFTING THIS EVENING MAY ALLOW WINDS TO GO BRIEFLY SOUTHEAST ESPECIALLY AT AHN/MCN BUT SHOULD BE SOUTHWEST AGAIN TOMORROW. SOME BRIEF MVFR FOG POSSIBLE AT TYPICAL SITES...ESPECIALLY WITH RAIN. EXPECT AFTERNOON CONVECTION AGAIN ON MONDAY...SO HAVE INCLUDED PROB30 FOR ATL. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TIMING OF CONVECTION. MEDIUM TO HIGH ON WINDS. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 95 71 93 / 20 40 30 40 ATLANTA 74 93 73 91 / 20 40 30 40 BLAIRSVILLE 66 88 66 86 / 10 50 40 40 CARTERSVILLE 69 94 70 92 / 10 40 40 40 COLUMBUS 74 94 74 94 / 30 40 30 40 GAINESVILLE 72 93 72 90 / 20 50 40 40 MACON 70 94 71 95 / 30 30 20 30 ROME 69 95 70 94 / 10 40 40 40 PEACHTREE CITY 70 92 70 92 / 30 40 30 40 VIDALIA 70 94 72 93 / 10 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13
Hazardous weather outlook, Jul 3, 6:01 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 601 PM EDT SUN JUL 3 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 601 PM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS EXPECTED THIS EVENING ACROSS CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM CARROLLTON TO GAINESVILLE AND NORTH OF A LINE FROM CUSSETA TO MACON TO AUGUSTA. .SYNOPSIS... INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL CREATE CONDITIONS FOR ISOLATED TO SCATTERED THUNDERSTORMS TO CONTINUE THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 50 MPH...AND LOCALLY HEAVY RAINS. .DISCUSSION... AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES TO PROVIDE AN ACTIVE NORTHERLY FLOW...WITH WEAK UPPER LEVEL DISTURBANCES TRAVERSING THE PEACH STATE FROM THE NORTH. A SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS THIS EVENING. MOST STORMS SHOULD STAY BELOW SEVERE CRITERIA DUE TO MODEST INSTABILITIES AND WEAK WIND SHEAR PROFILES...BUT AN ISOLATED SEVERE THUNDERSTORM OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. TDP/LPR
In the hours before
Special weather statement, Jul 3, 5:43 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT SUN JUL 3 2011
GAZ039-051-032215-
543 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WILKES AND TALIAFERRO COUNTIES UNTIL 615 PM EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WASHINGTON...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WILKES AND TALIAFERRO COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE CELESTE...NEWTOWN...WASHINGTON...
LUNDBERG...FICKLIN...CARTERS GROVE...RAYTOWN...LYNEVILLE...SHARON...
SANDY CROSS AND TYRONE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3352 8277 3363 8298 3367 8295 3368 8298
3385 8283 3377 8264
TIME...MOT...LOC 2143Z 028DEG 3KT 3373 8279Local storm report, Jul 3, 5:45 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL MIDLAND 32.57N 84.82W
07/03/2011 E1.25 INCH MUSCOGEE GA PUBLIC
&&
SNELSONSpecial weather statement, Jul 3, 6:09 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 609 PM EDT SUN JUL 3 2011 GAZ090-091-102-103-032245- 609 PM EDT SUN JUL 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS IN WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 645 PM EDT... AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED NEAR ZELLOBEE...MOVING SOUTH AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ZELLOBEE... CHRISTOPHER...MANTA...RENFROE...SEMINOLE AND BROOKLYN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3214 8455 3215 8479 3234 8472 3230 8451 TIME...MOT...LOC 2210Z 018DEG 16KT 3224 8465
Special weather statement, Jul 3, 6:17 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT SUN JUL 3 2011
GAZ072-073-082-032245-
617 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN JONES...BALDWIN AND BIBB COUNTIES UNTIL 645 PM EDT...
AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BROWNS CROSSING TO PAYNE CITY...MOVING
SOUTHWEST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS JONES...BALDWIN AND BIBB COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN...LAKE
TOBESOFKEE...ARKWRIGHT...PAYNE CITY...BROWNS CROSSING...CLINTON...
HADDOCK...GRAY...ALLENWOOD...MACON...POSTELL...GREENBERRY
CROSSROADS...JAMES...HARDWICK AND MILLEDGEVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3295 8307 3301 8315 3297 8317 3298 8321
3294 8328 3293 8336 3285 8350 3281 8350
3274 8357 3274 8360 3273 8360 3284 8388
3301 8361 3312 8331 3300 8305
TIME...MOT...LOC 2216Z 296DEG 18KT 3305 8331 3297 8352
3286 8370Special weather statement, Jul 3, 6:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 PM EDT SUN JUL 3 2011
GAZ104-032300-
631 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN SUMTER COUNTY UNTIL 700 PM EDT...
AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME SOUTHERN SUMTER COUNTY BETWEEN CROXTON
CROSSROADS AND OLIVERS MILL. THE STORM WAS NEARLY STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 700 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8439 3194 8435 3191 8430 3191 8431
3191 8433 3188 8433 3187 8435
TIME...MOT...LOC 2230Z 045DEG 1KT 3190 8435Special weather statement, Jul 3, 6:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT SUN JUL 3 2011
GAZ082-094-032315-
645 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN PEACH AND BIBB COUNTIES UNTIL 715 PM EDT...
AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ARKWRIGHT TO BYRON...MOVING SOUTHWEST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS PEACH AND BIBB COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN...ARKWRIGHT...
POWERVILLE...BYRON...SKIPPERTON...PAYNE CITY...LAKEWOOD...RUTLAND...
MACON...MIDDLE GEORGIA REGIONAL AIRPORT AND CROSS KEYS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3259 8390 3268 8378 3269 8372 3274 8381
3282 8377 3293 8374 3295 8371 3290 8367
3289 8360 3287 8358 3275 8361 3267 8366
3269 8370 3255 8373
TIME...MOT...LOC 2244Z 293DEG 12KT 3290 8370 3280 8370
3264 8377The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:06 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 24 min |
| Jul 2, 8:07 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 23 min |
| Jul 2, 9:23 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jul 2, 10:13 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Jul 2, 10:33 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jul 2, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 24 min |
| Jul 3, 3:16 PM EDT | Special Weather Statement | FFC | Meriwether | 29 min |
| Jul 3, 3:19 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 41 min |
| Jul 3, 3:56 PM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Jul 3, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan | 25 min |
| Jul 3, 4:24 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jul 3, 4:30 PM EDT | Special Weather Statement | FFC | Schley | 30 min |
| Jul 3, 4:31 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
| Jul 3, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 41 min |
| Jul 3, 4:53 PM EDT | Special Weather Statement | FFC | Butts, Lamar | 37 min |
| Jul 3, 4:59 PM EDT | Special Weather Statement | FFC | Marion | 31 min |
| Jul 3, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Spalding | 13 min |
| Jul 3, 5:07 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| Jul 3, 5:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 3, 5:18 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Jul 3, 5:21 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| Jul 3, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee | 36 min |
| Jul 3, 5:30 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| Jul 3, 5:43 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 3, 6:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jul 3, 6:17 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 28 min |
| Jul 3, 6:31 PM EDT | Special Weather Statement | FFC | Terrell | 29 min |
| Jul 3, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones | 23 min |
| Jul 3, 7:11 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Jul 3, 7:19 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Jul 3, 7:26 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jul 3, 7:44 PM EDT | Special Weather Statement | FFC | Wilkinson | 31 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.